Welcome to CDC Stacks | Clinicians advised to halt use of propofol from tainted lots - 25207 | Health Alert Network (HAN)
Stacks Logo
Advanced Search
Select up to three search categories and corresponding keywords using the fields to the right. Refer to the Help section for more detailed instructions.
 
 
Help
Clear All Simple Search
Advanced Search
Clinicians advised to halt use of propofol from tainted lots
  • Published Date:
    7/9/09
  • Source:
    HAN ; 296
  • Language:
    English
Filetype[PDF - 505.03 KB]


Details:
  • Corporate Authors:
    Centers for Disease Control and Prevention (U.S.) ; United States. Food and Drug Administration. ;
  • Series:
  • Description:
    Monday, July 13, 2009, 19:00 EDT (7:00 PM EDT)

    CDCHAN-00296-2009-07-13-ADV-N

    The Centers for Disease Control and Prevention (CDC) and the Food and Drug Administration (FDA) have been investigating recent cases of febrile reactions among patients undergoing endoscopy in the United States.

    This investigation has revealed that all of the case-patients received the anesthetic propofol from 100 ml vials manufactured byTeva Pharmaceuticals.

    Testing done by the FDA has found that two lots of this product that were in use in facilities reporting febrile reactions were positive for elevated levels of endotoxin.

    The lots are 31305429B and 31305430B.

    Teva Pharmaceuticals is initiating a voluntary recall for these lots, and clinicians are advised to immediately stop using these lots of Teva Pharmaceuticals propofol.

    CDC, FDA and Teva Pharmaceuticals are continuing to investigate this issue.

  • Document Type:
  • Place as Subject:
  • Supporting Files:
    No Additional Files
No Related Documents.
You May Also Like: